# SDR DALA2025112408556

- Difficulty date: November 21, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N418DX
- Make and model: Airbus A330-941
- Aircraft serial: 2010
- Aircraft time: 17,266 hours, 2,008 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Entered
- Condition: Not Entered
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGE TOLERANCE EVALUATION (DTE) REQUIRED. ER/A 630267-14 SECT IONS I -  ISSUED FOR REPAIRS TO S-2R AT FR 61-64.   COMPLIED WITH THE ERA, 630267-14. (1314816)
